# SDR SWAA2022021413873

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 41,931 hours, 24,652 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER FLOOR PANEL 242UF FWD I/B CORNER IS BROKEN / REPAIRED FWD I/B CORNER PUNCTURE AND DELAMINATION DAMAGE ON AFT PASSENGER FLOOR PANEL 242UF SRM 53-00-50-2R-2 AND SRM 53-00-50-2R-9 (570660)
